Previous |  Up |  Next


Title: Quasigroups having at most three inner mappings (English)
Author: Kepka, T.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 30
Issue: 1
Year: 1989
Pages: 3-11
Summary lang: English
Summary lang: Czech
Summary lang: Russian
Category: math
MSC: 20N05
idZBL: Zbl 0702.20053
idMR: MR1046070
Date available: 2012-10-05T22:08:49Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_030-1989-1_2.pdf 530.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo